p(I)(star)-open sets in ideal spaces


EKİCİ E.

TBILISI MATHEMATICAL JOURNAL, vol.10, no.2, pp.83-89, 2017 (Journal Indexed in ESCI) identifier

  • Publication Type: Article / Article
  • Volume: 10 Issue: 2
  • Publication Date: 2017
  • Doi Number: 10.1515/tmj-2017-0027
  • Title of Journal : TBILISI MATHEMATICAL JOURNAL
  • Page Numbers: pp.83-89

Abstract

The main idea of this paper is to present the collection of P-I(star)-open sets ill ideal spaces. The relationships, characterizations and main properties of P-I(star)-open sets are obtained.